# SDR HNAA9798684

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162001
- Condition: Failed
- Location: Cabin
- Part time: 3,439 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3410 - TLH-TPA - DURING PREFLIGHT CHECKS, FOUND SEVERAL INTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED THE EMERGENCY LIGHTS CONTROL BOX.  (M)
